Loading, please wait...

Tylenol Cold Max Daytime Caplets - Acetaminophen - 24ct

Tylenol Cold Max Daytime Caplets - Acetaminophen - 24ct - image 1 of 4Tylenol Cold Max Daytime Caplets - Acetaminophen - 24ct - image 2 of 4Tylenol Cold Max Daytime Caplets - Acetaminophen - 24ct - image 3 of 4Tylenol Cold Max Daytime Caplets - Acetaminophen - 24ct - image 4 of 4
Tylenol Cold Max Daytime Caplets - Acetaminophen - 24ct - image 1 of 4
Shipping
Not available

About this item

Highlights

  • Provides temporary cold and flu symptom relief
  • Each caplet contains: 325 mg of acetaminophen pain reliever/fever reducer o 10 mg of dextromethorphan to suppress cougho 5 mg phenylephrine to relieve nasal congestion
  • Non-drowsy daytime medicine

Specifications

Suggested Age: 12 Years and Up

Health Facts: Contains phenylephrine HCI, Contains Acetaminophen, contains dextromethorphan HBr, contains pain reliever

Active Ingredient Strength Value: 325 milligrams

Product Warning: Do not use if you are taking an MAOI, consult a doctor if you have a breathing problem, consult a doctor if you have urination issues, consult a doctor if you have thyroid disease, consult a doctor if you have high blood pressure, consult a doctor if you have liver disease, not for children under the age of 12, Contains Phenylalanine, Contains Acetaminophen

Duration: 4 hours

Product Form: Caplet

Primary Active Ingredient: Acetaminophen

Package Quantity: 24

Features: Daytime Use

TCIN: 54326897
UPC: 300450271259
Item Number (DPCI): 094-03-0324
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

TYLENOL Cold Max Caplets, Daytime provide temporary relief for cold and flu symptoms, including minor aches and pains, sore throat, nasal congestion, sinus congestion and pressure, cough, and fever. Each caplet contains 325 mg of acetaminophen to relieve pain and reduce fever, 10 mg of dextromethorphan to suppress cough, and 5 mg phenylephrine to relieve nasal congestion. This cold and flu medicine does not cause drowsiness, so you can take it during the daytime.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Recommended


From the manufacturer

No information loaded.

Guest Ratings & Reviews

4.5 out of 5 stars with 92 reviews
effectiveness: 1 out of 5

Did Nothing For Me

1 out of 5 stars
Anonymous - 1 month ago
originally posted on healthyessentials.com
I had a cold and tried Tylenol Cold-multi symptom. It did nothing to relieve my cold symptoms. Very disappointing. [This review was collected as part of a promotion.]
Did you find this review helpful?
Report review

day time relief for cold

3 out of 5 stars
Anonymous - 1 month ago
originally posted on healthyessentials.com
Temporarily relief cold symptoms well, but does make me feel a bit drowsy here and there. [This review was collected as part of a promotion.]
1 reply from Consumer Service team - 1 month ago
It's great to hear you're feeling better but we don't expect drowsiness with this product. We'd like to learn more about your experience. Please call us at 877-TYLENOL Monday-Friday 9 am-5:30 pm ET. Thanks!
Did you find this review helpful?
Report review

This product works way better than expected!

5 out of 5 stars
Anonymous - 1 month ago
originally posted on healthyessentials.com
I picked the sup at the store the other day. I don't normally purchase this, but the store I went to was out of the one I typically get so I got this instead. I've been using it the past few days and it works so good! I think I might start picking this up in the future, instead of getting my usual go to. I would totally recommend this to anyone feeling under the weather. [This review was collected as part of a promotion.]
Did you find this review helpful?
Report review

Excellent product

5 out of 5 stars
Anonymous - 1 month ago
originally posted on healthyessentials.com
Tylenol give me fast relief for pain and sinus headache. I’ve been using it for years and can rely on it. Thanks for the product [This review was collected as part of a promotion.]
Did you find this review helpful?
Report review

Cold remedy

4 out of 5 stars
Anonymous - 3 months ago
originally posted on healthyessentials.com
I recommend this for any adult with cold symptoms as soon as they start [This review was collected as part of a promotion.]
Did you find this review helpful?
Report review

great

5 out of 5 stars
Anonymous - 5 months ago
originally posted on healthyessentials.com
great for cold product and relieves soon while sick [This review was collected as part of a promotion.]
Did you find this review helpful?
Report review

good product

4 out of 5 stars
Anonymous - 7 months ago
originally posted on healthyessentials.com
it's a good way to get better without feeling drowsy [This review was collected as part of a promotion.]
Did you find this review helpful?
Report review

The best Tylenol there is .

5 out of 5 stars
Anonymous - 7 months ago
originally posted on healthyessentials.com
I absolutely love this product its the best about a day and a half of taking I was no longer sick yay [This review was collected as part of a promotion.]
Did you find this review helpful?
Report review

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.